Medicine For Gallbladder Polyps?

Illustration of Medicine For Gallbladder Polyps?
Illustration: Medicine For Gallbladder Polyps? i.ytimg.com

hi doctor u003cbr u003I had abdominal pain for 3 weeks (not very painful) u003cbr u003after the utrasound the doctor said there were 2 small echoes in the gallbladder u003cbr u003ed the doctor said I was “gallbladder polyps ” u003cbr u003doctor my doctor eat for 2 weeks u003cbr u003eomeprazole

1 Answer:

Hi Fontana, thank you for the question for HealthReplies.com

The gallbladder polyp is a growth of cells that line the inside of the gallbladder. Gallbladder polyps are usually benign and rarely malignant. However, if the polyp size of the gallbladder is found to be more than 10mm (1cm), surgical removal of the polyp is usually recommended because polyps with a size of more than 1cm have a greater potential to become malignant (cancer).

If the polyps are found to be small, then no specific therapy is usually required and the polyps can be left alone. You will be advised to have regular checkups to ensure that the polyps do not get bigger and do not turn malignant.

The medicines your doctor gives you are medicines for the stomach. Omeprazole and Ranitine are drugs that work by decreasing stomach acid production. Maalox plus is a drug that contains magnesium hydroxide, aluminum hydroxide and simethicone, which has a function to neutralize stomach acid and reduce bloating. Meanwhile, domperidone is an anti-nausea drug that works by blocking dopamine D2 receptors in the brain and increasing bowel movements, thereby accelerating gastric emptying. They are not intended to treat gallbladder polyps.

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

Baby 1 Month Does Not Defecate For 3 Days?

Baby 1 Month Does Not Defecate For 3 Days?

(11 months ago)

my baby is 1mth 18hrs … I haven’t defecated already 3hrs … is it still reasonable or problem ?? What advice should I do?... Read more

2 Months Late Menstruation And Stomach Twitching When Using Contraceptive Injections?

2 Months Late Menstruation And Stomach Twitching When Using Contraceptive Injections?

(1 year ago)

Hello, so I am a busui, my child is 15 months old, I have already injected KB from a 4 month old child, usually I always get my period, but 2 months, my stomach is also not rich in... Read more

Causes Of Recurring Miscarriages?

Causes Of Recurring Miscarriages?

(11 months ago)

Hello. In September 2018 I had a miscarriage in the UK due to BO, then October 2018 I checked Torch Igm with all negative results, except toxo igm Equivocal 0.63. Then until Januar... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *